Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

any one ever take lyrica any advice pls

i just found out i have fibromyalgia and am starting this new med any side effects or anything would b nice

Answer Question
 
hottmammi21

Asked by hottmammi21 at 9:36 PM on Oct. 18, 2010 in Health

Level 3 (18 Credits)
Answers (5)
  • I had no problems with it other than being a little sleepy in the beginning. You should start by only taking it at night while your body becomes accustomed to it, then work up to how many times a day you should take it.
    karamille

    Answer by karamille at 9:37 PM on Oct. 18, 2010

  • It can cause swelling in your hands & feet. My feet swelled up so much they felt like they were going to split open.
    motherofhope98

    Answer by motherofhope98 at 9:41 PM on Oct. 18, 2010

  • thanks i feel kinda dizzy took it a few hours ago
    hottmammi21

    Comment by hottmammi21 (original poster) at 10:15 PM on Oct. 18, 2010

  • I haven't taken it (I don't take any meds specifically for my fibro right now) but others i know that have, complain it makes them dizzy as well, also wieght gain.
    tntmom1027

    Answer by tntmom1027 at 10:55 PM on Oct. 18, 2010

  • Try going gluten free. Remove wheat, barley, rye & oats from your diet for a few weeks. It eliminated my joint pain & "seasonal" allergies.
    motherofhope98

    Answer by motherofhope98 at 7:56 AM on Oct. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN